# SDR ASAA2018121427425

- Difficulty date: December 14, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 40,277 hours, 12,273 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: SW43896
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"A" AUTOPILOT WOULD NOT DISENGAGE BY USING THE AUTOPILOT DISENGAGE SWITCH ON CAPT'S YOKE. GROUNDED - YES. DUE TO HISTORY, REPLACED CAPT'S AUTOPILOT DISENGAGE SWITCH AFTER VERIFYING IT WAS INOP, REF AMM 22-11-41. INSTALLATION TEST SUCCESSFUL. ACCOMPLISHED AUTOPILOT DISENGAGE SW INSTALLATION TEST, OPS NML REF AMM 22-11-41-400-80. ACCOMPLISHED LAND VERIFY TEST, GRP BITE 49, ALL TEST PASSED REF AMM TASK 22-11-00 TASK 801.
